# SDR 2002UALA00828

- Difficulty date: May 5, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB SEAT TRACK CRACKED AT OB FASTENER HOLE STATION 1200.  MAJOR REPAIR ACCOMPLISHED.SPLICED IN NEW SEAT TRACK SECTION.
